Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Kummer surface


Author: W. V. Parker
Journal: Bull. Amer. Math. Soc. 38 (1932), 403-408
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 895--901
Errata: Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 935--935
MathSciNet review: 1562408
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05407-6